# SDR CALA2021033000403

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 47,776 hours, 30,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Cracked
- Location: Lh Emer Dr Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH EMERGENCY DOOR AREA LIGHT LOCK (70WL1) FOUND CRACKED REF NON ROUTINE NO.: 9429158, SPEC NO A3NB-05 -3-6170.  LH EMERGENCY DOOR AREA LT 70WL1 REPLAC ED AS PER AMM 33-51-11-000-001-A REV 110 & AMM 33-51-11-400-001- A REV 110.
